# SDR AALA20140319009

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 65,310 hours, 33,969 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBD NR 4 SLAT TRACK SUPPORT RIB CRACKED AT INBD UPPER PULLEY BRACKET ATTACH BOSS.  INSTALLED REPAIR DOUBLER IAW PATTERN CARD 57-98-06 & EA MD80-57-98-06.
